Alert archive / Florida / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 73, NWS Melbourne, FL

July 13, 2022Lake County, Florida

NWS Melbourne, FL issued this severe thunderstorm warning at Jul 13, 2022, 8:44 PM EDT for Lake County, Florida. It was in force for 28 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 13, 2022, 8:44 PM EDT (00:44 UTC)
Expired
Jul 13, 2022, 9:12 PM EDT
In force
28 min
Issued by
NWS Melbourne, FL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Lake County, FL

The radar

The Melbourne radar (KMLB), 130 km from the middle of the area, began a volume at 00:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 13, 9:01 PM EDTTSTM WND GST 48Leesburg Airport, FLASOS MEASURED WIND GUST OUT OF THE SOUTHEAST 41 KNOTS/48 MPH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 00:00Z, 0.7 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 00:00Z on 2022-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2437 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 00:00Z on 2022-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -4 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2437 J/kg
Mixed-layer CIN
-25 J/kg
Mixed-layer LCL
986 m above ground
0-6 km bulk shear
4 kt
0-1 km storm-relative helicity
-4 m²/s²
0-3 km storm-relative helicity
-8 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

422 
WUUS52 KMLB 140044
SVRMLB
FLC069-140130-
/O.NEW.KMLB.SV.W.0073.220714T0044Z-220714T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Melbourne FL
844 PM EDT Wed Jul 13 2022

The National Weather Service in Melbourne has issued a

* Severe Thunderstorm Warning for...
  West central Lake County in east central Florida...

* Until 930 PM EDT.

* At 843 PM EDT, a severe thunderstorm was located over
  Howey-In-the-hills, moving northeast at 5 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Tavares, Howey-In-the-hills, Lake Harris, Leesburg Airport and
  Astatula.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2888 8183 2877 8166 2868 8166 2860 8178
      2866 8189
TIME...MOT...LOC 0043Z 215DEG 5KT 2869 8178 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Haley
2 follow-up statements
014 
WWUS52 KMLB 140059
SVSMLB

Severe Weather Statement
National Weather Service Melbourne FL
859 PM EDT Wed Jul 13 2022

FLC069-140130-
/O.CON.KMLB.SV.W.0073.000000T0000Z-220714T0130Z/
Lake FL-
859 PM EDT Wed Jul 13 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM EDT
FOR WEST CENTRAL LAKE COUNTY...

At 859 PM EDT, a severe thunderstorm was located over
Howey-In-the-hills, moving north at 10 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Tavares, Howey-In-the-hills, Lake Harris, Leesburg Airport and
Astatula.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2888 8183 2877 8166 2867 8169 2872 8187
TIME...MOT...LOC 0059Z 200DEG 8KT 2875 8177 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Haley
103 
WWUS52 KMLB 140112
SVSMLB

Severe Weather Statement
National Weather Service Melbourne FL
912 PM EDT Wed Jul 13 2022

FLC069-140122-
/O.CAN.KMLB.SV.W.0073.000000T0000Z-220714T0130Z/
Lake FL-
912 PM EDT Wed Jul 13 2022

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL LAKE COUNTY IS
CANCELLED...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.  However small hail, gusty
winds and heavy rain are still possible with this thunderstorm.

LAT...LON 2888 8183 2877 8166 2867 8169 2872 8187
TIME...MOT...LOC 0110Z 215DEG 5KT 2877 8176 

$$

Haley

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 4:04 PM EDT, 4 hours 40 minutes earlier.

Area forecast discussion, Jul 13, 4:04 PM EDT, 4 hours 40 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
404 PM EDT Wed Jul 13 2022

.DISCUSSION...

Thru Tonight...Isolated coverage of rain and thunderstorms
continues this afternoon, with a majority of the activity focused
near and just west of Interstate 95. Rain chances will linger
through mid evening before eventually dissipating around midnight.
Stronger storms will be capable of wind gusts up to 50 mph,
frequent lightning strikes, and localized heavy rainfall.
Temperatures overnight are forecast to fall into the mid 70s with
values hovering near 80 degrees in a few coastal locations.

Thursday-Saturday...A mid level ridge axis will begin to break
down on Thursday as an upper level low approaches the Bahamas.
Moisture aloft is expected to increase as south-southeasterly flow
takes hold. Modest height falls and -7C to -9C 500mb temps will
aid in increasingly organized convection each afternoon and
evening, especially on Friday and Saturday. The strongest storms
will be capable of strong, gusty winds, frequent lightning, heavy
rainfall, and perhaps some hail. Temperatures will top out in the
upper 80s and low 90s, with Saturday being the coolest of this
period due to additional cloud cover and associated rain chances.

Sunday-Wednesday (previous)...Weakening trough aloft drifts NW
over the NE GOMEX Sun, with its remnants shearing out over the SE
CONUS by an amplifying upstream trough over the mid-lower MS
Valley. As this occurs, another stout W-E oriented ridge will
build across the Bahamas Sun and over FL early next week. Highest
POPs are expected on Sun as very deep moisture remains entrenched
over the peninsula. Thereafter, mean drying associated with the
building ridge aloft will lead to coverage dropping back to
scattered (30-50) early next week. Sun temps look similar to Sat,
then increase to L90s coast and 93-97F inland under the influence
of the building ridge aloft.

&&

.AVIATION...
VFR conditions prevailing outside of convection through the period.
TSRA forming along the sea breeze early this afternoon, mainly along
the Treasure and Volusia Coasts, will push inland through the
afternoon hours. TEMPOs have been included for inland terminals
through early evening, with CIG/VIS reductions possible in stronger
storms. Wind gusts up to around 40kts will also be possible and may
need to be included in amendments. Convection is expected to
diminish along the coast first, then across the interior by around 1-
2Z. Dry conditions prevailing overnight. Onshore flow becoming light
and southerly overnight. Scattered to numerous showers and storms
expected again Thursday afternoon, with SE winds increasing to
around 9-12kts.

&&

.MARINE...
Tonight...The Atlantic sea breeze continues to interact with
ongoing rain and thunderstorms. Activity will generally remain
over land, though a few showers or stray thunderstorm are still
possible over the Atlantic waters. SSE winds 10-15 kts will
continue, along with 2-3ft seas.

Thursday-Sunday (previous)...Atlantic ridge axis lifts north into
central FL Thu afternoon, and then across NOFL Fri afternoon
through this weekend, placing ECFL in SE to SSE synoptic flow.
Wind speeds remain below 15kt through Sat, before freshening to
around 15kt Sat night- Sun. Seas will remain in the 2-3ft range,
building slightly to 3-4ft late this weekend. Coverage of showers
and storms is expected to increase from Fri night onward.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  76  91  74  90 /  30  30  30  40
MCO  76  93  74  92 /  40  60  30  50
MLB  77  90  76  88 /  30  30  20  40
VRB  75  90  74  89 /  20  30  20  40
LEE  76  92  74  91 /  30  70  40  60
SFB  76  92  74  91 /  40  50  30  50
ORL  77  94  76  93 /  40  60  30  50
FPR  75  89  74  88 /  20  30  20  50

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.
&&

FORECAST...Schaper
RADAR....Watson
AVIATION...Leahy
Hazardous weather outlook, Jul 13, 11:22 AM EDT, 9 hours 22 minutes before
Hazardous Weather Outlook
National Weather Service Melbourne FL
1122 AM EDT Wed Jul 13 2022

AMZ550-552-555-570-572-575-FLZ041-044>046-053-058-141-144-154-159-
164-247-254-259-264-347-447-547-647-747-140000-
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia-
Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia-
Northern Lake-Orange-Seminole-Osceola-Okeechobee-Coastal Volusia-
Southern Lake-Coastal Indian River-Coastal Saint Lucie-
Coastal Martin-Inland Northern Brevard-Inland Indian River-
Inland Saint Lucie-Inland Martin-Mainland Northern Brevard-
Northern Brevard Barrier Islands-Inland Southern Brevard-
Mainland Southern Brevard-Southern Brevard Barrier Islands-
1122 AM EDT Wed Jul 13 2022

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

.THUNDERSTORM IMPACT...
Scattered rain showers and lightning storms will move slowly
northward this afternoon and evening. A few storms may become
strong, especially along the east coast sea breeze. Storms will be
capable of gusty winds up to 50 mph, frequent lightning strikes,
and locally heavy rainfall. Move indoors to safety at the first
sign of threatening skies, or if you hear thunder.

.EXCESSIVE HEAT IMPACT...
Hot and humid conditions will continue across the region today,
with highs in the low to mid 90s and peak afternoon heat indices
around 102 to 107. If outdoors today, make sure that you stay
hydrated and take plenty of breaks in air conditioned spaces.
Also, never leave a child or pet unattended in a vehicle.

.RIP CURRENT IMPACT...
There is a Moderate risk of life-threatening rip currents at all
east central Florida beaches today. To reduce your risk of getting
caught in the seaward pull of a rip current, always swim near a
lifeguard and never enter the ocean alone.

.MARINE THUNDERSTORM GUST IMPACT...
A few stronger storms will be capable of producing wind gusts to
35 knots through the afternoon and early evening hours as they
move northward around 5 to 10 knots. This includes any activity
that develops over inland lakes and potentially offshore this
evening north of the Cape.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
Scattered to locally numerous rain showers and lightning storms
are forecast through this weekend. The highest chance for storms
is expected across the interior. The main threats from any
stronger storms will be frequent lightning, as well as gusty
winds and torrential downpours.

A moderate risk of dangerous rip currents is expected to continue
through late week and into the upcoming weekend.

.SPOTTER INFORMATION STATEMENT...
Spotter activation will not be needed this afternoon and tonight.

Schaper

In the hours before

Special weather statement, Jul 13, 7:56 PM EDT, 48 minutes before
Special Weather Statement
National Weather Service Melbourne FL
756 PM EDT Wed Jul 13 2022

FLZ041-140030-
Inland Volusia FL-
756 PM EDT Wed Jul 13 2022

...A strong thunderstorm will impact portions of northwestern Volusia
County through 830 PM EDT...

At 755 PM EDT, Doppler radar was tracking a strong thunderstorm near
Pierson, moving northeast at 5 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Pierson, Lake George, Eldridge, Seville and Bakerstown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 2926 8142 2926 8136 2910 8150 2917 8152
      2919 8155 2920 8156 2920 8160 2921 8162
      2922 8162 2924 8163 2928 8162 2935 8158
      2938 8145 2940 8143 2940 8142
TIME...MOT...LOC 2355Z 227DEG 5KT 2925 8152

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Leahy
Special weather statement, Jul 13, 8:02 PM EDT, 42 minutes before
Special Weather Statement
National Weather Service Melbourne FL
802 PM EDT Wed Jul 13 2022

FLZ044-045-144-140030-
Northern Lake County FL-Orange FL-Southern Lake County FL-
802 PM EDT Wed Jul 13 2022

...Strong thunderstorms will impact portions of southwestern Lake and
northwestern Orange Counties through 830 PM EDT...

At 802 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Eustis to near Mascotte. Movement was
north at 5 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Eustis, Tavares, Mount Dora, Groveland and Mascotte.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 2869 8195 2896 8170 2896 8168 2884 8167
      2885 8151 2853 8166 2848 8196
TIME...MOT...LOC 0002Z 201DEG 6KT 2890 8164 2852 8192

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Haley
Special weather statement, Jul 13, 8:12 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service Melbourne FL
812 PM EDT Wed Jul 13 2022

FLZ044-140045-
Northern Lake County FL-
812 PM EDT Wed Jul 13 2022

...Strong thunderstorms will impact portions of northeastern Lake
County through 845 PM EDT...

At 812 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles southwest of Pierson to near Eustis.
Movement was southwest at 5 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Eustis, Mount Dora, Paisley, Pittman and Umatilla.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 2922 8162 2920 8161 2920 8156 2918 8155
      2917 8152 2912 8150 2910 8150 2909 8149
      2883 8149 2882 8169 2896 8169 2896 8166
      2905 8166 2905 8164 2922 8164
TIME...MOT...LOC 0012Z 035DEG 5KT 2915 8155 2888 8166

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Haley
Special weather statement, Jul 13, 8:15 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service Melbourne FL
815 PM EDT Wed Jul 13 2022

FLZ045-053-144-140045-
Osceola FL-Orange FL-Southern Lake County FL-
815 PM EDT Wed Jul 13 2022

...Strong thunderstorms will impact portions of south central Lake,
southwestern Orange and northwestern Osceola Counties through 845 PM
EDT...

At 814 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Four Corners to 7 miles north of Lake Wales.
Movement was northeast at 5 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Kissimmee, Bay Lake, Celebration, West Lake Toho and Intercession
City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 2852 8175 2843 8164 2846 8151 2799 8120
      2796 8135 2800 8139 2800 8142 2804 8146
      2806 8146 2801 8138 2808 8135 2809 8145
      2814 8146 2814 8152 2826 8156 2826 8166
      2835 8166 2835 8179 2851 8185
TIME...MOT...LOC 0014Z 216DEG 5KT 2834 8165 2800 8154

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Haley
Special weather statement, Jul 13, 8:33 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Melbourne FL
833 PM EDT Wed Jul 13 2022

FLZ044-045-144-140115-
Northern Lake County FL-Orange FL-Southern Lake County FL-
833 PM EDT Wed Jul 13 2022

...Strong thunderstorms will impact portions of southwestern Lake and
northwestern Orange Counties through 915 PM EDT...

At 833 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Eustis to near Howey-In-the-hills.
Movement was northwest at 10 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Eustis, Tavares, Mount Dora, Groveland and Mascotte.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 2896 8175 2896 8168 2883 8168 2883 8155
      2850 8168 2850 8186 2861 8195
TIME...MOT...LOC 0033Z 125DEG 10KT 2889 8168 2868 8182

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Haley
Special weather statement, Jul 13, 8:35 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Melbourne FL
835 PM EDT Wed Jul 13 2022

FLZ041-044-140100-
Northern Lake County FL-Inland Volusia FL-
835 PM EDT Wed Jul 13 2022

...A strong thunderstorm will impact portions of northwestern Volusia
County through 900 PM EDT...

At 835 PM EDT, Doppler radar was tracking a strong thunderstorm over
Lake George, or near Pierson. This storm was nearly stationary.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Pierson, Lake George, Eldridge, Astor and Seville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 2924 8141 2910 8151 2924 8164 2928 8164
      2930 8165 2930 8166 2931 8168 2933 8167
      2938 8145
TIME...MOT...LOC 0035Z 227DEG 2KT 2927 8157

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Haley

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 8:02 PM EDTSpecial Weather StatementMLBLake28 min
Jul 13, 8:12 PM EDTSpecial Weather StatementMLBLake33 min
Jul 13, 8:15 PM EDTSpecial Weather StatementMLBPolk30 min
Jul 13, 8:20 PM EDTAreal Flood AdvisoryMLBVolusia115 min
Jul 13, 8:33 PM EDTSpecial Weather StatementMLBLake42 min
Jul 13, 8:35 PM EDTSpecial Weather StatementMLBFlagler25 min
Jul 13, 8:52 PM EDTAreal Flood AdvisoryMLBLake113 min
Jul 13, 9:07 PM EDTSpecial Weather StatementMLBLake38 min
Jul 13, 10:45 PM EDTSpecial Weather StatementMLBVolusia30 min
Jul 14, 2:18 PM EDTSpecial Weather StatementMLBMartin27 min
Jul 14, 3:04 PM EDTSpecial Weather StatementMLBMartin, Okeechobee, Saint Lucie41 min
Jul 14, 3:32 PM EDTSevere Thunderstorm WarningMLBOkeechobee, Saint Lucie28 min
Jul 14, 3:51 PM EDTSpecial Weather StatementMLBIndian River39 min
Jul 14, 3:57 PM EDTSpecial Weather StatementMLBOkeechobee48 min
Jul 14, 4:15 PM EDTSevere Thunderstorm WarningMLBBrevard, Indian River, Okeechobee, Osceola30 min
Jul 14, 4:44 PM EDTSpecial Weather StatementMLBOsceola46 min
Jul 14, 5:08 PM EDTSpecial Weather StatementMLBOsceola37 min
Jul 14, 5:18 PM EDTSevere Thunderstorm WarningMLBOsceola31 min
Jul 14, 5:43 PM EDTSpecial Weather StatementMLBOrange47 min
Jul 14, 5:50 PM EDTSpecial Weather StatementMLBOsceola25 min
Jul 14, 6:20 PM EDTSpecial Weather StatementMLBSeminole40 min
Jul 14, 6:20 PM EDTSevere Thunderstorm WarningMLBLake, Orange, Osceola25 min
Jul 14, 6:24 PM EDTSpecial Weather StatementMLBOrange36 min
Jul 14, 6:43 PM EDTSpecial Weather StatementMLBLake62 min
Jul 14, 6:54 PM EDTSpecial Weather StatementMLBSeminole51 min
Jul 14, 7:41 PM EDTSpecial Weather StatementMLBLake64 min

Nearby

Severe Thunderstorm Warnings in Florida, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.